Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 51, No. 2, pp. 509-517 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Associated polyhedra and dual linear programs

Peter McMullen

University College London, Gower Street, London WC1E 6BT, England, e-mail:

Abstract: The duality theorem of linear programming is set in a very general context, which is then mediated through the context of associated polyhedra; these latter are related by the representation theory of polyhedra. A feature of this approach is that it is made evident that two complementarity conditions are involved in the theorem.

Full text of the article (for subscribers):

Electronic version published on: 24 Jun 2010. This page was last modified: 8 Sep 2010.

© 2010 Heldermann Verlag
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition